# SDR FDEA201603261054

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180N00021
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, BETWEEN AUXILIARY SPAR & RUNT SPAR HAS 30 EA. DENTS, HAIL DAMAGE.  COMPLIED WITH EA. F-5510-TO324253.   HORIZONTAL STABILIZER, LET HORIZONTAL STAB HAIL DAMAGE UPPER SURFACE.  CAT B REPAIR, MAJOR REPAIR.
